By Topic

Robust Quantized Approach to Fuzzy Networked Control Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mahmoud, Magdi S. ; Syst. Eng. Dept., King Fahd Univ. of Pet. & Miner., Dhahran, Saudi Arabia ; Saif, A.-W.A.

This paper investigates the problem of robust H control for uncertain discrete-time Takagi-Sugeno (T-S) fuzzy networked control systems (NCSs) with state quantization. A new model of network-based control with simultaneous consideration of network induced delays and packet dropouts is proposed. Using fuzzy Lyapunov-Krasovskii functional, we derive a less conservative delay-dependent stability condition for the closed NCSs. Robust H fuzzy controller is developed for the asymptotic stabilization of the NCSs and expressed in linear matrix inequality-based conditions. Numerical simulation examples show the feasibility applications of the developed technique.

Published in:

Emerging and Selected Topics in Circuits and Systems, IEEE Journal on  (Volume:2 ,  Issue: 1 )